# SDR FDEA201501160212

- Difficulty date: January 16, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,726 hours, 28,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FX146N508925
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD AT STATION 1640 RBL 60 - LBL 60, HAS CORROSION, NICKS, SCRATCHES & AN EXISTING REPAIR.  REMOVED DAMAGE AT STATION 1640 FLOORBEAM UPPER CHORD IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DET III.  R & R FLOORBEAM IAW SRM 51-40-02 & DWG 146N5089.  MAJOR  REPAIR.
